# SDR SWAA2019012828926

- Difficulty date: January 3, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHIELD ASSEMBLY CORRODED BETWEEN BS 492 TO BS 500A, RBL 25.  R&R SHIELD IAW SRM AND DWG.
